Alert archive / Arizona / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Phoenix, AZ

August 30, 2020La Paz County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 30, 2020, 7:09 PM MST for La Paz County, Arizona. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2020, 7:09 PM MST (02:09 UTC)
Expired
Aug 30, 2020, 8:00 PM MST
In force
51 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 139 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 7:45 PM MSTTSTM WND DMG2 Ssw Vicksburg, AZ***DELAYED REPORT*** POWER POLE DOWN NEAR THE TOWN OF VICKSBURG. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2020-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2020-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

999 
WUUS55 KPSR 310209
SVRPSR
AZC012-310300-
/O.NEW.KPSR.SV.W.0039.200831T0209Z-200831T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
709 PM MST Sun Aug 30 2020

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Central La Paz County in west central Arizona...

* Until 800 PM MST.

* At 709 PM MST, a severe thunderstorm was located over Brenda, or 34
  miles southeast of Parker, moving east at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Quartzsite and Brenda. 

* This includes the following highways...
  AZ Interstate 10 between mile markers 17 and 49.
  US Highway 60 between mile markers 31 and 46.
  AZ Route 72 between mile markers 34 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3349 11418 3371 11428 3389 11386 3359 11367
TIME...MOT...LOC 0209Z 252DEG 14KT 3370 11398 

HAIL...<.75IN
WIND...60MPH
 
$$

INS
2 follow-up statements
357 
WWUS55 KPSR 310235
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
735 PM MST Sun Aug 30 2020

AZC012-310300-
/O.CON.KPSR.SV.W.0039.000000T0000Z-200831T0300Z/
La Paz AZ-
735 PM MST Sun Aug 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MST
FOR CENTRAL LA PAZ COUNTY...

At 735 PM MST, a severe thunderstorm was located near Brenda, or 36
miles southeast of Parker, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Quartzsite and Brenda. 

This includes the following highways...
AZ Interstate 10 between mile markers 17 and 49.
US Highway 60 between mile markers 31 and 46.
AZ Route 72 between mile markers 34 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3349 11418 3371 11428 3389 11386 3359 11367
TIME...MOT...LOC 0235Z 252DEG 14KT 3373 11386 

HAIL...<.75IN
WIND...60MPH
 
$$

INS
530 
WWUS55 KPSR 310251
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
751 PM MST Sun Aug 30 2020

AZC012-310300-
/O.EXP.KPSR.SV.W.0039.000000T0000Z-200831T0300Z/
La Paz AZ-
751 PM MST Sun Aug 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LA PAZ COUNTY WILL
EXPIRE AT 800 PM MST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3349 11418 3371 11428 3389 11386 3359 11367
TIME...MOT...LOC 0250Z 252DEG 14KT 3375 11380 

$$

INS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 12:44 PM MST, 6 hours 25 minutes earlier.

Area forecast discussion, Aug 30, 12:44 PM MST, 6 hours 25 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1244 PM MST Sun Aug 30 2020

.SYNOPSIS...
Enough moisture will remain in place for mainly afternoon and
evening thunderstorm chances through Tuesday. Gradually, drier
conditions settle back into the region with storm
chances decreasing by Wednesday. Noticeably cooler temperatures will
also persist into the middle of the week with many locations
experiencing their coolest readings in months. Temperatures will
warm back during the latter half of the week with readings likely
returning to above seasonal normal levels.

&&

.DISCUSSION...
After a very quiet morning as far as convection goes, the atmosphere
is once again primed for at least isolated to scattered
thunderstorms to develop. This morning's sounding from Phoenix
observed a PW near 1.6 inches - about 95th percentile per the
sounding climatology. However, dry and warm air aloft
(above 500 mb) may limit the vertical extent of thunderstorm
development somewhat this afternoon. Phoenix was on the northern
gradient of richer moisture in the 400-500 mb layer as of 12Z, and
mid-level water vapor imagery showed some moisture advection
northward in this layer over the past several hours. Any mesoscale
features this afternoon were very subtle, but it appears a weak
impulse was crossing the Colorado River Valley into west-central
Arizona this afternoon, which could enhance convection north of
Maricopa County today. Farther south, convection was getting an
early start across northern Sonora amidst widespread cloud cover.
The general consensus from CAM guidance is for two broad areas of
thunderstorms to develop across these areas, with
interacting/colliding outflows moving into the south-central
Arizona deserts. Whether this triggers new convection later this
evening near the Phoenix area remains to be seen, but the
potential is certainly there. Other isolated to scattered
thunderstorms are likely to develop across La Paz County and
southwest Maricopa County this afternoon. The Flash Flood Watch is
set to expire at 11 PM - and that timing appears solid based on
the likelihood for decreasing convective trends overnight.
However, as has been the case these past few days, there is still
potential for nocturnal convection across southern Arizona to make
it into Pinal County near or just after sunrise tomorrow.

Another challenging thunderstorm forecast exists Monday and Tuesday
as guidance has continued to rapidly trend westward with a digging
shortwave trough out of the Northern Rockies. Thermodynamically, the
air mass remains almost equally as favorable Monday as it does
today. The one saving grace for the flash flood threat may be the
increase in mid-level flow, with 25-30 kt forecast at 500-mb by
Monday afternoon. This means storms will be moving quickly and
should only produce brief heavy rain over one location. This also
means deep-layer shear will be increased, and can rule out an
increased wind and small hail threat if strong convection can
develop. The overall signal for thunderstorm coverage is less than
today, so still a large amount of uncertainty. Tuesday appears to be
active for the eastern third of Arizona as a more fall-like set up
takes hold with a weak cutoff low moving into western New Mexico.
This would favor another round of possible thunderstorms across
southern Gila County Tuesday afternoon and evening, but currently
may leave most of the deserts dry.

During the middle and later portions of the weak, there is high
confidence that another strong anticyclone will build across the
Great Basin. The center of this feature should remain to the north
for the duration of its lifespan, which will hopefully save us from
another excessive heat episode. Regardless, it will be close enough
to bring high temperatures back above 105 degrees. Enough moisture
will stick around where isolated thunderstorm chances can't
completely be ruled out - especially over the higher terrain - but
the general drying trend coupled with mid-level height rises should
lead to a decrease in overall convective activity. In the extended
range, there is an increasing signal for a more fall-like pattern
(finally) across the central CONUS, and we may be lucky enough to
feel the effects of that in the Southwest in the form of cooler
temperature, and maybe a backdoor cold front triggering
thunderstorms across parts of Arizona.

&&

.AVIATION...Updated at 1747Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Clear skies this morning will soon give way to increasing cumulus
clouds - not only over the higher terrain but also over southwest
Maricopa County. There are indications of isolated storms
developing there - possibly as close as the Estrella Mountains and
as early as 21Z. This looks to be temporary though before outflows
from the south/southwest and north/northwest move into the metro
area this evening. With the humid conditions, storm development
from the gust fronts is much more likely than what we had last
week. That also increases the potential for reduced visibility in
heavy rain. At this time, the best window of activity affecting
the TAF sites looks to be 01Z-07Z and especially 03Z-06Z.
Confidence not quite high enough at this time to have TEMPO or
prevailing TSRA at any given TAF site. But, expect at least some
sort of storm activity on the Valley floor this evening. In turn,
that makes erratic winds and lightning in the vicinity very
possible.

Southeast California/Southwest Arizona including KIPL and KBLH:

Despite all of the humidity, instability looks to be insufficient
for thunderstorms at, or in the vicinity, of the TAF sites.
However, outflow winds are possible at KBLH from storms to the
east over La Paz County this afternoon and evening. Confidence too
low at this time to reflect that in the TAF. Storm activity
appears to be less likely over the San Diego mountains and far
northern Baja but couldn't be ruled out entirely. Otherwise,
surface winds will continue to favor south and southeast
directions with strengthening in the afternoon. Cloud cover, if
any, looks to be very minor.

&&

.FIRE WEATHER...
Wednesday through Sunday:
A general drying and warming trend is expected to take hold as high
pressure re-builds over the Great Basin. Isolated thunderstorms are
still possible each day over the higher terrain, with generally
lower chances of the lower deserts. High temperatures will approach
105-110 degrees by the weekend. Minimum RH values should range from
15-25% across the lower deserts to 25-40% range across the higher
elevations, with overnight recoveries generally in the 40-60%
range. Outside of outflows from thunderstorms, winds should be
fairly weak and follow typical diurnal upslope/drainage patterns.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until 11 PM MST this evening for AZZ533-534-
     537>563.

CA...None.
&&

DISCUSSION...MO
AVIATION...AJ
FIRE WEATHER...MO

In the hours before

Special weather statement, Aug 30, 5:19 PM MST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
519 PM MST Sun Aug 30 2020

AZZ533-534-537-538-540>542-544-545-310115-
Aguila Valley AZ-New River Mesa AZ-Buckeye/Avondale AZ-
Cave Creek/New River AZ-Tonopah Desert AZ-Deer Valley AZ-
Central La Paz AZ-Northwest Valley AZ-North Phoenix/Glendale AZ-
519 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LA PAZ AND MARICOPA
COUNTIES UNTIL 615 PM MST...

At 519 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Morristown to 22 miles
southeast of Salome. Movement was east at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Glendale, Peoria, Surprise, Goodyear, Buckeye, El Mirage, Wickenburg,
Youngtown, New River, Tonopah, Sun City West, Waddell, Circle City,
Sun City, Wittmann, Litchfield Park, Palo Verde, White Tank Mountain
Park, Surprise Stadium and Arrowhead Mall.

This includes the following highways...
AZ Interstate 10 between mile markers 62 and 125.
AZ Interstate 17 between mile markers 222 and 234.
US Highway 60 between mile markers 98 and 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Pleasant, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3389 11231 3391 11224 3396 11222 3393 11199
      3356 11228 3321 11275 3350 11362 3400 11286
      3400 11273
TIME...MOT...LOC 0019Z 278DEG 26KT 3397 11260 3351 11340

INS
Special weather statement, Aug 30, 5:32 PM MST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
532 PM MST Sun Aug 30 2020

AZZ541-545-310100-
New River Mesa AZ-Cave Creek/New River AZ-
532 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 600 PM
MST...

At 532 PM MST, Doppler radar was tracking a strong thunderstorm near
Rock Springs, or near New River, moving southeast at 15 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
New River and Cave Creek.

This includes AZ Interstate 17 between mile markers 234 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3402 11186 3400 11185 3387 11191 3396 11222
      3397 11219 3405 11215
TIME...MOT...LOC 0032Z 301DEG 13KT 3401 11211

INS
Special weather statement, Aug 30, 5:46 PM MST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
546 PM MST Sun Aug 30 2020

AZZ533-310115-
Central La Paz AZ-
546 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ COUNTY UNTIL 615
PM MST...

At 546 PM MST, Doppler radar was tracking a strong thunderstorm near
Brenda, or 33 miles southeast of Parker, moving east at 20 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Vicksburg, Brenda, Vicksburg Junction, Harcuvar and Salome.

This includes the following highways...
AZ Interstate 10 between mile markers 28 and 43.
US Highway 60 between mile markers 31 and 54.
AZ Route 72 between mile markers 33 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3362 11405 3383 11412 3393 11370 3365 11359
TIME...MOT...LOC 0046Z 263DEG 18KT 3377 11391

INS
Special weather statement, Aug 30, 6:13 PM MST, 56 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
613 PM MST Sun Aug 30 2020

AZZ531-533-534-537-538-540>542-544-545-310215-
Aguila Valley AZ-New River Mesa AZ-Kofa AZ-Buckeye/Avondale AZ-
Cave Creek/New River AZ-Tonopah Desert AZ-Deer Valley AZ-
Central La Paz AZ-Northwest Valley AZ-North Phoenix/Glendale AZ-
613 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LA PAZ...
NORTHEASTERN YUMA AND MARICOPA COUNTIES UNTIL 715 PM MST...

At 612 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Circle City to near Tonopah to 14 miles
north of Sundad. Movement was east at 25 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Phoenix, Glendale, Peoria, Surprise, Avondale, Goodyear, Buckeye, El
Mirage, Tolleson, Youngtown, New River, Tonopah, Sun City West,
Waddell, Cashion, Circle City, Sun City, Wittmann, Litchfield Park
and Cave Creek.

This includes the following highways...
AZ Interstate 10 between mile markers 75 and 137.
AZ Interstate 17 between mile markers 208 and 235.
US Highway 60 between mile markers 118 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Pleasant, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3396 11199 3365 11204 3345 11222 3335 11246
      3310 11289 3342 11351 3391 11262 3394 11247
      3389 11228 3391 11224 3395 11224 3397 11219
TIME...MOT...LOC 0112Z 288DEG 23KT 3383 11253 3356 11287 3337 11333

INS
Special weather statement, Aug 30, 6:30 PM MST, 39 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
630 PM MST Sun Aug 30 2020

AZZ531-533-534-538-310215-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
630 PM MST Sun Aug 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LA PAZ...NORTHERN
YUMA AND MARICOPA COUNTIES UNTIL 715 PM MST...

At 630 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles south of Salome, or 37 miles west of Tonopah, moving east at 25
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Salome, Brenda, Vicksburg Junction, Kofa Wildlife Refuge, Vicksburg,
Harcuvar and Wenden.

This includes the following highways...
AZ Interstate 10 between mile markers 25 and 74.
US Highway 60 between mile markers 31 and 60.
AZ Route 72 between mile markers 32 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3360 11415 3390 11401 3371 11300 3339 11356
      3345 11407
TIME...MOT...LOC 0130Z 280DEG 21KT 3361 11357

INS
Local storm report, Aug 30, 6:47 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
647 PM MST SUN AUG 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HEAVY RAIN       4 S NEW RIVER           33.86N 112.13W
08/30/2020  M0.94 INCH       MARICOPA           AZ   TRAINED SPOTTER

            .94 INCHES IN 20 TO 30 MINUTES.

&&

DH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 5:00 PM MSTAreal Flood AdvisoryPSRLa Paz83 min
Aug 30, 5:16 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 30, 5:19 PM MSTSpecial Weather StatementPSRMaricopa56 min
Aug 30, 5:32 PM MSTSpecial Weather StatementPSR28 min
Aug 30, 5:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Aug 30, 5:57 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 30, 6:13 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 30, 6:13 PM MSTSpecial Weather StatementPSRMaricopa62 min
Aug 30, 6:20 PM MSTAreal Flood AdvisoryPSRMaricopa22 min
Aug 30, 6:23 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz3 hr
Aug 30, 6:30 PM MSTSpecial Weather StatementPSRLa Paz45 min
Aug 30, 6:42 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 30, 7:14 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 30, 7:16 PM MSTSpecial Weather StatementPSRMaricopa59 min
Aug 30, 7:40 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 30, 8:11 PM MSTSpecial Weather StatementPSR49 min
Aug 30, 8:23 PM MSTSpecial Weather StatementPSRLa Paz37 min
Aug 30, 8:28 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa33 min
Aug 31, 4:48 PM MSTSpecial Weather StatementPSRLa Paz27 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.